| Catalog Number |
3301-1 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2024-00370 through 3012447612-2024-00372 and 3012447612-2025-00021.
Event or Problem Description
It was reported that during the final tightening of a set screw, the torque wrench clicking sound was sluggish and the set screw was damaged.The set screw was replaced, however the second and third set screws were damaged in the same way.The bone screw was also damaged, and removed and replaced with a new screw, and the final tightening of the set screw was successful.This caused a 15 minute delay to the procedure, however there was no patient impact.This is report five of five for this event.
Additional Manufacturer Narrative
Corrections in d4: lot number & udi number, d9, and h3.Additional information in h4 and h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the threads have fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description